# SDR 9903976730

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630US
- Make and model: Boeing 747-2J9F
- Aircraft serial: 21668
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE NR 4 ENGINE FLAMED OUT AT APPROXIMATELY 3,500 FEET.  FLIGHT CREW CONTINUED APPROACH AND PERFORMED AN UNEVENTFUL LANDING.  NO EMERGENCY WAS DECLARED.  MAINTENANCE INSPECTED INLET, EXHAUST, AND BLEED PORTS.  NO DAMAGE OR DEBRIS WAS FOUND.  FUEL PRESSURE AT FP-12 PORT CHECKED AND FOUND WITHIN LIMITS.  REPLACED THE FUEL FILTER.  ENGINE GROUND RUN AND ALL PARAMETERS NORMAL.
